# SDR AALA2009030500551

- Difficulty date: March 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 76,697 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT CABIN EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR AFT CABIN EXIT LIGHTS.
